# SDR DALA2021010700094

- Difficulty date: January 5, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 78,191 hours, 13,279 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND 01 EA CRACK APPROX 0.100" IN LENGTH STARTING FROM THE LOWER HOLE OF THE THREE HOLES ON THE RT STA955 FAIL-SAFE STRAP.  CRACK REPAIRED.
